Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Dutchess

Any suggesstions-holiday next month

Recommended Posts

:D

Hi Everyone,

I was wondering if you could help?

I am going on holiday next month but am still on roaccutane, this is my 4 month so far and still have some zits on my cheeks.

I see the dermo next week and really dont know what to do.

I still have spots so feel at this stage i shouldnt come off Roaccutane but i also know that sunbathing is bad whilst on this stuff.

I know this is totally wrong but i didnt want to tell him in case he takes me off this stuff.Have got so far, really didnt want to go backwards again.

If i was clear i wouldnt mind but still have these persistant zits under my skin on my cheeks that suddenly pop up.

What would you guys do?

Shall i not tell him, get my prescription but take a really low does whilst away then to up it when im back or get my prescription and not take it at all until im back from holiday.

Or be honest and tell him with the chance he may take me off of them.If this is the case will my spots start to come back again.

God, im so confused but my holiday has been booked for a while now and really would like to go.

I thought my now my acne would be gone as originally the dermo said i would only need 3 to 4 months but looking now i will need at least another one making it 5.

Any help would be hugley grateful xxxx

Share this post


Link to post
Share on other sites

Hey well my advice is just to carry on as normal and request another month like you plan to.

On holiday I would cover up...put on a hat etc and put on the highest factor you can find, which will prob be SPF 50.

The Roaccutane continues to work actively in your system for a month or maybe 2 after you take your last pill so it won't make much difference by not taking a 5 months worth of drugs.

I am going to ask my derm for a fifth month when I see them next month......meaning I will still be taking the drug when I am on holiday in the sun but I'm gonna follow my own advise.

I have been in the sun a few times recently and have gotten slightly burnt while wearing only factor 30 but it wasn't major and I have really fair skin so I'm used to it anyway. ;)

Share this post


Link to post
Share on other sites

Hi Ace guy,

Thanks for that.

Its only 1 week and im not going to go mad, will use a high factor and be very careful but the thought of coming off it now is just horrible.

Especially with two big zits on my face still.

Thanks again.

Hope you have a nice holiday xx

Hey well my advice is just to carry on as normal and request another month like you plan to.

On holiday I would cover up...put on a hat etc and put on the highest factor you can find, which will prob be SPF 50.

The Roaccutane continues to work actively in your system for a month or maybe 2 after you take your last pill so it won't make much difference by not taking a 5 months worth of drugs.

I am going to ask my derm for a fifth month when I see them next month......meaning I will still be taking the drug when I am on holiday in the sun but I'm gonna follow my own advise.

I have been in the sun a few times recently and have gotten slightly burnt while wearing only factor 30 but it wasn't major and I have really fair skin so I'm used to it anyway. ;)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×